| Catalog Number |
112082070 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
03/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that: "the device was softening, twisting and kinking while the patient was in prone position during surgery.No harm to the patient, but increased airway pressure prompted investigation which revealed a blocked endotracheal tube.It delayed surgery because the surgeon had to reposition head stabilizer to allow repositioning of the endotracheal tube to "unkink" it.Patient desated to under 95%, however not prolonged, no patient harm.Immediate intervention by the anesthesia medical personnel resolved the issue.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description